# SDR HNAA2015040100115

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 56,513 hours, 63,229 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Arced
- Location: Windshield Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD HEAT TERMINAL BLOCK HAD SMOKE AND SPARKS DURING DOWNWIND LEG OF LANDING.  WINDSHIELD HEAT WAS SELECTED OFF.  READ OUT CAPTAIN'S WINDSHIELD, NO DEFECTS NOTED.  REPLACED TERMINAL ENDS ON WIRES B-C AND D, BURNED FOUND AND CLEANED TERMINAL BLOCK L1.  RESET CIRCUIT BREAKER, GROUND RAN ACFT. OPS CHECKED GOOD AT THIS TIME.  OK FOR SERVICE.
